Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 1, Pages 97-104
http://dx.doi.org/10.1155/S0161171286000121

Relative integral basis for algebraic number fields

Department of Computer Science, Bradley University, Peoria 61625, Illinois, USA

Received 23 January 1985; Revised 26 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

At first conditions are given for existence of a relative integral basis for OKOkn1I with [K;k]=n. Then the constrtiction of the ideal I in OKOkn1I is given for proof of existence of a relative integral basis for OK4(m1,m2)/Ok(m3). Finally existence and construction of the relative integral basis for OK6(n3,3)/Ok3(n3),OK6(n3,3)/Ok2(3) for some values of n are given.